# SDR FDEA201807241812

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,614 hours, 25,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE APU INLET FORWARD SUPPORT STRUCTURE AT BSTA 1790 AND APU INLET AFT SUPPORT STRUCTURE AT BSTA 1822 STRUCTURE FOUND TO BE OUT LIMITS IAW SRM 53-80-15 REV 124. REPAIRED PARTS IAW SRM 53-80-15 FIGURE 202 REV 124.
